# SDR GTIA2024041438063

- Difficulty date: April 12, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 50,330 hours, 23,125 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: 601888004901
- Part serial: 001
- Condition: Damaged
- Location: Galley
- Part time: 50,330 hours, 23,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W TR 2533-015-1 ON CALL REPAIR OF THE G4 GALLEY WORKDECK REMOVE AND REPLACE PROCEDURE. RAF-01 CREATED -REPAIRED G4 GALLEY WORKDECK IAW TR 2533-015-1
